# SDR AU990430032

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D3A34C404
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Part time: 1,960 hours
- Component: Mcauly, D3A34C404
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AU) PROPELLER RECEIVED FOR CORROSION INSPECTION.  OVERSIZE BORE CAUSED OIL LEAK INTO THE HUB.
